# SDR CALA2013082690706

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 54,487 hours, 21,997 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FASTENERBS 9855 STRINGER 35.  NO DAMAGE NOTED ON REMOVAL OF PAINT TOP COAT.  REPLACED RIVET, PRIMED & PAINTED. IAW SRM 51-10-10 & MT 53-013.  DUE TO RIVET IN RVSM AREA.
